Journal article icon

Journal article

ALGEBRAS AND SEMIDIHEDRAL DEFECT GROUPS-I

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/s3-57.1.109

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
57
Issue:
1
Pages:
109-150
Publication date:
1988-07-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:f196eaff-fdc2-4981-a868-f90ba9b4d550
Source identifiers:
747
Local pid:
pubs:747

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP